I am glad to find this forum. I had a botox treatment in July of 2011 and then dysport in Nov of 2011 (forehead, crows feet). I am now convinced that gastrointestinal issues, including severe nausea, vomiting and acid reflux I suffered for several months after each treatment was definitely due to these injections. Granted, mine might be an extreme case, but nevertheless, I have never had these issues until I had these treatments. After the last dysport treatment, when these issues would not go away, I finally put 2 and 2 together and realized it HAD to be from the botox/dysport. I saw a gastroenterologist and had an endoscopy. He found nothing wrong with my upper digestive tract. The digestive issues resolved in February. In January 2012 I ended up in the ER with a severely swollen, red irritated eye. I have been under the care of an opthamologist for this condition, which is only now starting to resolve. I was tested for bacterial and viral infections, as well as auto-immune conditions for which I saw a rheumatologist as well. All came back negative. I brought the botox/dysport injections issue up with both specialists and neither could completely negate or refute the possibility that the injections were the initial cause and that I am perhaps in the small percentage category for adverse gastro-intestinal and eye issues such as these, lasting for months. I wanted to post this to see if anyone else has suffered the same or similar health care issues after treatments. It goes without saying that I will NOT be using either ever again.